Results 1 to 13 of 13
hydrocodone messin up my Bones?
  1. #1
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default hydrocodone messin up my Bones?

    anybody know of any directly related health problems (other than liver problems) as a result of moderate use of hydrocodone/acetaminphen? daily? 5-6pills. I was just posting elsewhere and thought i'd ask. my legs are in constant pain lately (similar to schin splints) and I am stiff and soar all the time. But then again I have cut back lately too...Lately i'm thinking that my motivation to quit completely is so I can figure out how my body feels "normally" I dont really know what normal is because throughout the course of a day I am always either feeling high, or withdrawlish.


  2. #2
    DSLDAW is offline Member
    Join Date
    Apr 2006
    Location
    , , .
    Posts
    54

    Default

    Hi Fkunorko, are you having pain under your knees?I'm not a doctor,
    but you should get some x-rays or MRI's done. I had the same pains.
    I used to drink hard alcohol and do coke.I eventually ended up with a
    bone disease called Avascular Necrosis. The bones in my hips stopped
    getting blood flow and died according to my dr. I had severe pain from the bone-on-bone of the hip joints.I was told it was caused by
    alcohol. Steroids can also cause this disease in people who don't drink. I'm not preaching, just trying to help.Is there anyone out there with these type of leg pains?

  3. #3
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    I do not have these types of pains, thank goodness, because I already have enough. But, I can tell you that narcotics, for some people, can zap the calcium out of your body and you need to take supplements to replace it.

    And as to your joints, you are more than likely well aware that narcotics cause dryness, that is why you get the dry mouth, and the harder the narcotics you take, the more drying they are, you can get dry mouth, nose, eyes and etc.

    So prolonged use can affect your bones, because it could be affecting your calcium, and it can also affect your joints because it can dry and remove some of the fluid in your joints that you need to lubricate your movement.

    I would talk to your doctor about it, but in the meantime try a calcium supplement, for the joints you can pick up some Glucosamine supplements, it helps with the pain as well as promoting the health of the joint, especially if you get a dual supplement that also contains Chondroitin. You should also drink much more fluid, preferrable water, or sports drinks that can supplement the minerals and vitamins that these drugs sap from your body.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  4. #4
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default

    actually the pain is lower in the front of my leg...like schin splints, It is probably a result that I have tryed to run a lot on the treadmill lately...and the fact that I have gained probably 30lbs since last time i really tryed to do any cardio...so thats probably why the leg pains. sure as heck is scary though. thank you DSLDAW and zippysgoddess for the replies. I picked up a natural multivitamin with calcium 100%, think this is a good one? I think most of my problems and pains are the results from withdrawal, (i need to finally kick the habbit!) also weightgain, and not enough exercise. i really hope there is nothing terribly wrong with me.

  5. #5
    DSLDAW is offline Member
    Join Date
    Apr 2006
    Location
    , , .
    Posts
    54

    Default

    You guys just made me realize how I got my bone disease. The alcohol
    along with the coke I did back about 7 years ago, was the icing on
    the cake since I used to bike ride 20 miles a day when I was using.
    I ate right but drank more. The excessive bike riding along with
    the drugs,wiped my hip joints out. The exercise actually messed me up
    even more than if I was a lazy bum.Go figure.Now I'm that lazy bum!!

  6. #6
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default

    perhaps the reason that it messed your hip up when you were exercising while using is because your body (legs, hips, etc) were unable to communicate the proper signs to the brain like "I'm tired, slow down" or maybe they were not getting proper nutrients and/or liquids? Thats kinda why i think i got schin splints, cuzz I would run on the treadmill a few miles every day....and even though I wasnt feeling high maybe I was unable to feel the signals from my legs telling me to stop or slow down? Perhaps becuase the pain killers blocked it? and thus I kept running further than i was/am in shape to safely run....

    cant stop

  7. #7
    DSLDAW is offline Member
    Join Date
    Apr 2006
    Location
    , , .
    Posts
    54

    Default

    Your right Fkunorko, a few times during my bike rides, I got massive
    calf muscle spasms. That was my body telling me enough is enough. The
    weird part is that I would not use while riding. It was after I picked up the drugs, I would do them. I guess since it was in my
    system from the night before, it screwed up my bodies communication
    system. The sad part of this whole thing is that I had the capabilities of being a professional cyclist. I had a super amount of
    endurance and speed even strung out on drugs. I still try to imagine
    what could have been if I did'nt mess my self up with drugs. I guess
    I'm another example of a life ruined by drugs.

    Never Give Up the Fight

  8. #8
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default

    dsldaw, Your life aint ruined...dont look at it that way. some of us, like me, could never become a professional anything! let alone cyclist. all I'm good at is getting mad, being alone, taking pills and wasting gasoline. I am not super-fast at anything and there is pretty much nothing in my life that i'm proud of. However, I probably would have something great by now if it were not for the past few years screwing around with pain pills just to get by! but I'm trying to look at this as a new begining, one that starts out kinda painful and miserable but can only get better.

  9. #9
    jjbellinski is offline Member
    Join Date
    Apr 2006
    Location
    , , Canada.
    Posts
    115

    Default

    Hi fkunorko,

    With regards to the pains you're having is there any chance you might be suffering from depression? A few weeks ago I wasn't sure whether I was going through withdrawal or if I was depressed. I looked up the symptoms of depression and one of them was having lots of different pains where there seems to be no reason for having them.

    Funny thing is now that I'm off the pain killers I don't have the pain anymore so I think a lot of what I was feeing was depression.

    Here's the link to the depression symptoms:

    http://www.clinical\depression.co.uk...n/symptoms.htm

    JJ

  10. #10
    DSLDAW is offline Member
    Join Date
    Apr 2006
    Location
    , , .
    Posts
    54

    Default

    Hi Jjbellinski, I think you might be on to something. I too have more
    pains when on the pills then when I was off them. I thought the pills
    were giving me more pain at times. Could it be my body telling me to
    stop the pills?

  11. #11
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default

    jjbelinkski and DSLDAW, thank you for the posts...I stopped posting for about 24hours, seems like weeks have passed! but thats only cuzz of my reducing of intake. yeah I think I am deeply depressed, the thought of having to medicate the depression only depresses me more....that thought gives me a very deep down aweful feeling that I cant describe.

  12. #12
    DSLDAW is offline Member
    Join Date
    Apr 2006
    Location
    , , .
    Posts
    54

    Default

    Hi Fkunorko, Don't be so hard on youself. Remember what you told me
    before. I too was almost suicidal when I was using coke and drinking
    like a fish. I would get up to go to work with a hangover and all
    strung out. I did this almost every day. I hated it so much, but I
    tried and could not quit on my own. I tried all the time, but could
    not quit for more than 3 days. This was when the monkey on my back
    kept knocking. I could'nt imagine my life without the drugs.My whole
    life revolved around where I'd get money for it and when I'd go get it. Even after getting sick and feeling like dying, I would still be
    thinking about when I was going to score. Be happy that you only have
    a pill addiction, I still feel the coke is a much harder nut to crack. Good Luck man.

  13. #13
    fkunorko is offline Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    227

    Default

    thank you DSLDAW for writing back to me....i guess the hardest part about this is that I dont feel its that bad of a problem? like what you said I'm happy it is "only" a pill addiction and so I dont worry too much about it, but then thats how sneaky it is!! I dont doubt that coke is a lot more dificult, I dont even want to find out! I congratulate you for bein able to quit the coke and drinking! that is awesome.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22